MathSciNet Relay Station
MathSciNet bibliographic data
MR70048 (16,1123a) 46.0X
Ehrenpreis, Leon Solution of some problems of division. II. Division by a punctual distribution. Amer. J. Math. 77, (1955). 286–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement